Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 12, 2021, 1:11 PM MDT for 14 counties in New Mexico. It took effect at Aug 12, 2021, 3:00 PM MDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2021, 1:11 PM MDT (19:11 UTC)
- In effect from
- Aug 12, 2021, 3:00 PM MDT
- Expired
- Aug 14, 2021, 3:00 AM MDT
- In force
- 36 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Catron County, NM, Chaves County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Cannon AFB radar (KFDX), 140 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576 WGUS65 KABQ 121911 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 111 PM MDT Thu Aug 12 2021 NMZ223>226-229-231>240-130300- /O.NEW.KABQ.FF.A.0020.210812T2100Z-210813T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 111 PM MDT Thu Aug 12 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central, east central, northeast, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Curry County, De Baca County, Guadalupe County, Quay County and Roosevelt County. In northeast New Mexico, Eastern San Miguel County, Harding County and Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The potential for widespread heavy rainfall over portions of south central and eastern New Mexico is increasing for late this afternoon and through tonight. Locally heavy rainfall will lead to flash flooding of burn scars and other vulnerable areas such as urban and poor drainage locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$
5 follow-up statements
936 WGUS65 KABQ 130245 FFAABQ Flood Watch National Weather Service Albuquerque NM 845 PM MDT Thu Aug 12 2021 NMZ223>226-229-231>240-131200- /O.CON.KABQ.FF.A.0020.000000T0000Z-210813T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 845 PM MDT Thu Aug 12 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY... The Flash Flood Watch continues for * Portions of central, east central, northeast, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Curry County, De Baca County, Guadalupe County, Quay County and Roosevelt County. In northeast New Mexico, Eastern San Miguel County, Harding County and Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Until 6 AM MDT Friday. * The potential for widespread heavy rainfall over portions of south central and eastern New Mexico will continue overnight. Locally heavy rainfall will lead to flash flooding of burn scars and other vulnerable areas such as urban and poor drainage locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ 11
916 WGUS65 KABQ 130836 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 236 AM MDT Fri Aug 13 2021 NMZ223>226-229-231>240-131830- /O.EXT.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 236 AM MDT Fri Aug 13 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch is now in effect for * Portions of central, east central, northeast, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Curry County, De Baca County, Guadalupe County, Quay County and Roosevelt County. In northeast New Mexico, Eastern San Miguel County, Harding County and Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The potential for widespread heavy rainfall over portions of south central and eastern New Mexico will continue through late tonight. Locally heavy rainfall will lead to flash flooding of burn scars and other vulnerable areas such as urban and poor drainage locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ 33
399 WGUS65 KABQ 131744 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 1144 AM MDT Fri Aug 13 2021 NMZ208-209-220-241-140300- /O.EXA.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 1144 AM MDT Fri Aug 13 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has expanded the * Flash Flood Watch to include portions of central and west central New Mexico, including the following areas, in central New Mexico, Lower Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through late tonight. * The potential for heavy rainfall which could lead to flash flooding will increase this afternoon and moreso this evening. Burn scars, urban and poor drainage areas will be especially susceptible to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ NMZ223>226-229-231>240-140300- /O.CON.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 1144 AM MDT Fri Aug 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central, east central, northeast, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Curry County, De Baca County, Guadalupe County, Quay County and Roosevelt County. In northeast New Mexico, Eastern San Miguel County, Harding County and Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Through late tonight. * The potential for widespread heavy rainfall over portions of south central and eastern New Mexico will continue through late tonight. Locally heavy rainfall will lead to flash flooding of burn scars and other vulnerable areas such as urban and poor drainage locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$
843 WGUS65 KABQ 140242 FFAABQ Flood Watch National Weather Service Albuquerque NM 842 PM MDT Fri Aug 13 2021 NMZ208-209-220-241-140345- /O.CAN.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 842 PM MDT Fri Aug 13 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central and west central New Mexico, including the following areas, in central New Mexico, Lower Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In west central New Mexico, San Francisco River Valley and Southwest Mountains. has been cancelled. The Flash Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ NMZ223>226-229-231>240-140900- /O.CON.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 842 PM MDT Fri Aug 13 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT SATURDAY... The Flash Flood Watch continues for * Portions of central, east central, northeast, and southeast New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Curry County, De Baca County, Guadalupe County, Quay County and Roosevelt County. In northeast New Mexico, Eastern San Miguel County, Harding County and Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. * Until 3 AM MDT Saturday. * The potential for heavy rainfall which could lead to flash flooding will increase this afternoon and moreso this evening. Burn scars, urban and poor drainage areas will be especially susceptible to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ Shoemake
536 WGUS65 KABQ 140855 FFAABQ Flood Watch National Weather Service Albuquerque NM 255 AM MDT Sat Aug 14 2021 NMZ223>226-229-231>240-141000- /O.EXP.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 255 AM MDT Sat Aug 14 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING... The Flash Flood Watch for portions of central, east central, northeast, and southeast New Mexico will expire at 3 AM MDT this morning. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ 11
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 12, 11:30 AM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 12, 11:30 AM MDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1130 AM MDT Thu Aug 12 2021 .AVIATION... 18Z TAF CYCLE A weak upper low/trough over se and east central NM will lead to sct-nmrs showers and tstms, especially along and south of I-40 and east of I-25. Storm motion will be to the sw around 10-15 kts over nrn and wrn NM but will be more erratic over south central and east central NM. Brief mt obscurations with MVFR to IFR cigs/vsbys are possible in the stronger storms. Showers and tstms to persist aft 03Z, especially east of the central mountain chain where terrain will become obscured in sct MVFR to IFR cigs/vsybs in br and rain. && .PREV DISCUSSION...248 AM MDT Thu Aug 12 2021... .SYNOPSIS... The potential for widespread heavy rainfall is increasing for areas along and south of Interstate 40 today through Saturday. A deep tap of monsoon moisture will combine with a weak storm system drifting west over NM. Numerous showers and thunderstorms are expected to produce three-day rainfall amounts of 2 to 3 inches over southeast NM, the lower Rio Grande Valley, and much of southwest NM. Rainfall amounts will decrease farther north, however localized amounts around one inch are still possible. Temperatures will be cooler than normal in this pattern. A decrease in storm coverage is possible by Sunday and Monday with warmer temperatures. && .DISCUSSION... SHORT TERM...(TODAY THROUGH FRIDAY)... A strengthening warm-core, inverted, upper-level trough/low over southeast NM along with plentiful low-level moisture will combine with daytime heating today to result in an increase in afternoon and evening thunderstorms, particularly south of I-40 and east of I-25. Storm motions are forecast to increase somewhat throughout the day, as the upper low strengthens, but remain light enough to result in locally heavy rainfall, particularly for the southwest and south- central mountains. Decided against a flash flood watch given the recent dry pattern but Friday will likely be a different story with another round of heavy slow moving storms on the docket for the same general areas. The placement of such a subtle warm-core feature will be key to areas of heaviest rainfall on Friday. Latest model guidance suggesting quite the complex steering level flow Friday, highly dependent on where the inverted low ends up. High temperatures today are forecast to be around 5 degrees F cooler central areas and 5 to 10 degrees east. High temperatures in western NM will be near yesterday's highs. With increased cloud cover and more showers and thunderstorms around on Friday, high temperatures will range from 5 degrees cooler west to 10 to 15 degrees cooler central and east. LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)... A widespread heavy rainfall event will likely be in progress Friday night as the aforementioned inverted trough drifts westward across central and southern NM. By Saturday, the focus for heavy rainfall will be along the south central mountains to the lower RGV and much of southwest NM. The threat for flash flooding will increase w/ each day of heavy rainfall, especially over complex terrain, burn scars, and any urban drainages. Creeks and streams may also become elevated by Saturday and Sunday due to the widespread nature of the rainfall. WPC QPF amounts of 2-3" are forecast w/ localized amounts up to 5" on some higher ridges. Farther north, storms are also likely each day but w/ a more spotty nature to the heavy rain. Flash flooding is still possible due to weak steering flow. There are some concerns the east slopes of the central mt chain may squeeze out more than current guidance suggests with deep-layer east-southeast flow and warm rain processes Friday night and Saturday. An SPS will be issued to highlight the overall flood threat and Flash Flood Watches will likely be forthcoming for parts of the area. A break is expected Sunday and Monday in the wake of the upper wave as upper ridging builds southeast from the Great Basin. Temps will rebound closer to normal with isolated to perhaps scattered storms still producing locally heavy rainfall. Another uptick is possible Tuesday thru Thursday as the upper wave moves back over the region ahead of a larger trough passing through the northern Rockies. 33/Guyer && .FIRE WEATHER... As monsoon moisture returns to forecast area, no fire weather concerns are forecast during the next 7 days. Heavy rainfall will favor the southwest and south-central mountains today and Friday. A relatively active monsoon pattern continues through the weekend and into early next week. Sunday looks like the "down-day" of the next week. Storm motion will be primarily to the southwest and west around 15 mph. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 12, 3:15 AM MDT, 9 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 315 AM MDT Thu Aug 12 2021 NMZ201>241-131100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 315 AM MDT Thu Aug 12 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Numerous showers and thunderstorms are expected today and tonight mainly along and south of the I-40 corridor. Flash flooding may occur, especially over recent burn scars, areas of complex terrain, and within urban drainages. Storm motions will very slow and erratic. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Numerous showers and thunderstorms are expected Friday and Saturday mainly along and south of the I-40 corridor. Flash flooding may occur, especially in areas that receive repeated rounds of heavy rainfall, over burn scars, complex terrain, urban drainages, and low lying areas. Rises in creeks and streams may occur across southern portions of the area in response to several days of widespread heavy rainfall. Isolated to scattered showers and storms are expected Sunday and Monday with locally heavy rainfall still possible. Another uptick in storm coverage may occur Tuesday and Wednesday with potential for more flash flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. Guyer
In the hours before
Special weather statement, Aug 12, 12:25 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1225 PM MDT Thu Aug 12 2021
NMZ234-121900-
Quay County-
1225 PM MDT Thu Aug 12 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN QUAY
COUNTY THROUGH 100 PM MDT...
At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Nara Visa, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nara Visa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3536 10316 3546 10338 3574 10331 3566 10304
3552 10304
TIME...MOT...LOC 1825Z 208DEG 16KT 3549 10325
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40Special weather statement, Aug 12, 1:03 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
103 PM MDT Thu Aug 12 2021
NMZ234-121930-
Quay County-
103 PM MDT Thu Aug 12 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN QUAY
COUNTY THROUGH 130 PM MDT...
At 102 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nara Visa, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nara Visa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3544 10315 3553 10334 3574 10324 3574 10317
3567 10304 3553 10304
TIME...MOT...LOC 1902Z 212DEG 10KT 3555 10320
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:11 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Aug 11, 6:24 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 17 min |
| Aug 11, 6:41 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Aug 11, 6:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Aug 11, 6:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 3 hr |
| Aug 11, 7:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Aug 11, 7:42 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| Aug 12, 12:25 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Aug 12, 1:03 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Aug 12, 1:27 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 2 hr |
| Aug 12, 1:40 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| Aug 12, 2:06 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 114 min |
| Aug 12, 2:23 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 112 min |
| Aug 12, 2:37 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe, Taos | 113 min |
| Aug 12, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Quay, Roosevelt, San Miguel | 2 hr |
| Aug 12, 3:04 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Miguel, Santa Fe | 116 min |
| Aug 12, 3:22 PM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| Aug 12, 3:27 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Aug 12, 3:29 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Aug 12, 3:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 3 hr |
| Aug 12, 3:45 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Aug 12, 3:46 PM MDT | Special Weather Statement | ABQ | De Baca, Roosevelt | 29 min |
| Aug 12, 3:50 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt, San Miguel | 115 min |
| Aug 12, 3:56 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Aug 12, 3:58 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 12, 4:04 PM MDT | Areal Flood Advisory | ABQ | Harding | 3 hr |
| Aug 12, 4:07 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 113 min |
| Aug 12, 4:10 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Aug 12, 4:16 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Aug 12, 4:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 12, 4:30 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Aug 12, 4:30 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Aug 12, 4:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 116 min |
| Aug 12, 4:49 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| Aug 12, 4:55 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 12, 4:57 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Aug 12, 5:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 3 hr |
| Aug 12, 5:17 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 118 min |
| Aug 12, 5:19 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 116 min |
| Aug 12, 5:28 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 12, 5:29 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Aug 12, 5:43 PM MDT | Flash Flood Warning | ABQ | De Baca, Roosevelt | 3 hr |
| Aug 12, 5:51 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 114 min |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.